Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 13, 2014, 4:56 PM CDT for Labette County, Neosho County, Wilson County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 4:56 PM CDT (21:56 UTC)
- Expired
- Apr 13, 2014, 5:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Labette County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 147 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 4:58 PM CDT | TSTM WND GST 60 | 7 S Thayer, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 12:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706
WUUS53 KICT 132156
SVRICT
KSC099-133-205-132245-
/O.NEW.KICT.SV.W.0039.140413T2156Z-140413T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
456 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS...
NEOSHO COUNTY IN SOUTHEAST KANSAS...
EASTERN WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 545 PM CDT
* AT 452 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
THAYER...AND MOVING EAST AT 55 MPH.
THIS IS A VERY DANGEROUS THUNDERSTORM!
HAZARD...80 MPH WINDS.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
CHANUTE...GALESBURG...ERIE...ST. PAUL...EARLTON...CHANUTE
AIRPORT...SOUTH MOUND AND STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION! THIS THUNDERSTORM HAS
PRODUCED WIDESPREAD WIND DAMAGE ACROSS MONTGOMERY AND LABETTE
COUNTIES. SEEK SHELTER INSIDE A STURDY STRUCTURE IMMEDIATELY! STAY
AWAY FROM WINDOWS!
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3738 9509 3736 9552 3739 9553 3738 9561
3755 9571 3773 9551 3773 9510
TIME...MOT...LOC 2154Z 252DEG 65KT 3743 9546
HAIL...0.75IN
WIND...80MPH
$$
ES2 follow-up statements
392
WWUS53 KICT 132209
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
509 PM CDT SUN APR 13 2014
KSC205-132217-
/O.CAN.KICT.SV.W.0039.000000T0000Z-140413T2245Z/
WILSON KS-
509 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF EASTERN WILSON
COUNTY.
LAT...LON 3738 9509 3737 9552 3739 9553 3772 9553
3773 9551 3773 9510
TIME...MOT...LOC 2207Z 252DEG 65KT 3750 9518
$$
KSC099-133-132245-
/O.CON.KICT.SV.W.0039.000000T0000Z-140413T2245Z/
NEOSHO KS-LABETTE KS-
509 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHWESTERN LABETTE AND NEOSHO COUNTIES UNTIL 545 PM CDT...
AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. PAUL...AND
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WINDS AND PENNY SIZED HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM HAS HAD A HISTORY OF PRODUCING DAMAGING WINDS IN
NEOSHO COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
WICHITA.
&&
LAT...LON 3738 9509 3737 9552 3739 9553 3772 9553
3773 9551 3773 9510
TIME...MOT...LOC 2207Z 252DEG 65KT 3750 9518
HAIL...0.75IN
WIND...70MPH
$$
ES693
WWUS53 KICT 132229
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT SUN APR 13 2014
KSC099-133-132239-
/O.CAN.KICT.SV.W.0039.000000T0000Z-140413T2245Z/
NEOSHO KS-LABETTE KS-
529 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN LABETTE
AND NEOSHO COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREAS.
LAT...LON 3738 9509 3737 9552 3739 9553 3772 9553
3773 9551 3773 9510
TIME...MOT...LOC 2229Z 252DEG 65KT 3762 9470
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:12 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 13, 4:12 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 412 PM CDT SUN APR 13 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 405 PM CDT SUN APR 13 2014 VERY ACTIVE WEATHER CONTINUES. STRONG SURFACE FRONT WILL CONTINUE TO BLAST ACROSS THE AREA ABRUPTLY ENDING SPRING/EARLY SUMMER WEATHER WITH ONE LAST TASTE OF WINTER. SOLID ADVISORY WINDS WILL PERSIST INTO TONIGHT IN WAKE OF THE FRONT...AS SEVERE THREAT WANES IN SOUTHEAST KS. MINIMAL CHANCES FOR PRECIPITATION EARLY THIS EVENING WEST OF I-35...BUT CHANCES WILL PICK UP DURING THE NIGHT AS ELEVATED BAROCLINIC ZONE MOVES THROUGH...AIDED BY INCREASINGLY COLD AIR ALOFT/UPPER TROUGH PASSAGE. ANTICIPATE GOOD CHANCE FOR LIGHT SNOW OVER GOOD CHUNK OF AREA...BUT COMBO OF LIGHT RATES AND WARM SURFACE TEMPERATURES SHOULD LIMIT ACCUMULATIONS TO GRASSY AREAS. WITH TEMPERATURES DROPPING AT OR BELOW FREEZING HAVE UPGRADED WATCH TO FREEZE WARNING...ALTHOUGH TEMPERATURES ARE MARGINAL ACROSS THE SOUTH. TUE-WED: PRECIPITATION WILL LIKELY BE ONGOING...BUT SHIFTING EAST DURING THE DAY. TEMPERATURES WILL REMAIN WELL BELOW NORMAL. WITH SKIES CLEARING...APPEARS TO BE VERY GOOD CONDITIONS FOR RADIATIONAL COOLING TUE NIGHT. GIVEN HIGH CONFIDENCE OF WELL BELOW FREEZING... HAVE UPGRADED TO FREEZE WARNING TOMORROW NIGHT AS WELL. RETURN FLOW RAPIDLY RETURNS ON WED...WITH TEMPERATURES REBOUNDING ACROSS THE WEST...ESPECIALLY WITH THE SOUTHWEST DOWNSLOPE FLOW AHEAD OF FRONT. .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 405 PM CDT SUN APR 13 2014 LITTLE CHANGE TO INITIALIZATION GRIDS. STILL SEEING SOME DIFFERENCES IN TIMING OF COLD FRONT BETWEEN GFS/ECWMF ON THU-FRI..BUT BOTH PORTEND CHANCES OF PRECIPITATION AND COLDER TEMPERATURES SOMETIME IN THU-FRI TIME FRAME. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1239 PM CDT SUN APR 13 2014 ANTICIPATE NUMEROUS SHOWERS/THUNDERSTORMS GENERALLY EAST OF I-135 THIS AFTERNOON...AS A STRONG COLD FRONT BLASTS SOUTHEAST ACROSS THE REGION. STRONGEST ACTIVITY WILL BE CAPABLE OF LARGE HAIL AND STRONG/SEVERE ERRATIC WINDS. FRONT AND ASSOCIATED THUNDERSTORMS SHOULD EXIT SOUTHEAST KS AROUND 00Z. IN WAKE OF THE FRONT...VERY STRONG NORTHWEST WINDS WILL SPREAD SOUTHEAST...ALONG WITH HIGH IFR TO LOW MVFR CIGS. AS MAIN UPPER SYSTEM PULLS OUT OVERNIGHT...SHOULD EVEN SEE AREAS OF LIGHT SNOW DEVELOP FROM WEST TO EAST LATER TONIGHT INTO MONDAY MORNING...WITH LIGHT ACCUMULATIONS POSSIBLE ACROSS A GOOD CHUNK OF THE AREA. ADK && .FIRE WEATHER... ISSUED AT 405 PM CDT SUN APR 13 2014 ELEVATED FIRE DANGER WITH GUSTY WINDS TONIGHT WILL BE OFFSET BY PRECIPITATION CHANCES. NEXT SERIOUS THREAT WILL BE WITH RETURN FLOW THAT DEVELOP ON TUE/WED AFTERNOON AND EVENING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 31 46 26 60 / 40 40 0 0 HUTCHINSON 30 45 25 60 / 50 30 0 0 NEWTON 30 44 26 59 / 50 30 0 0 ELDORADO 31 45 26 58 / 40 50 0 0 WINFIELD-KWLD 32 47 25 60 / 40 50 0 0 RUSSELL 30 47 23 64 / 30 10 0 0 GREAT BEND 30 46 23 63 / 30 10 0 0 SALINA 32 46 24 62 / 30 10 0 0 MCPHERSON 30 45 24 61 / 40 20 0 0 COFFEYVILLE 35 46 26 58 / 50 30 0 0 CHANUTE 33 44 24 57 / 50 50 0 0 IOLA 32 43 24 56 / 50 50 0 0 PARSONS-KPPF 34 45 25 57 / 50 40 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 11 PM MONDAY TO 9 AM CDT TUESDAY FOR KSZ032- 033-047>053-067>072-082-083-091>096-098>100. FREEZE WARNING FROM 4 AM TO 9 AM CDT MONDAY FOR KSZ032-033- 047>053-067>071-082-083-091>094. WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ032-033-047>052- 067-068-082-083-091-092. &&
Hazardous weather outlook, Apr 13, 1:15 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 115 PM CDT SUN APR 13 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-141815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 115 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...GENERALLY EAST OF INTERSTATE 135. THE PRIMARY THREATS WILL BE LARGE HAIL UP TO ABOUT GOLFBALL SIZE...AND 60 TO 70 MPH WINDS. STRONG NORTHERLY WINDS WILL SPREAD SOUTH IN WAKE OF THE COLD FRONT. PLEASE SEE THE LATEST WIND ADVISORY FOR MORE DETAILS. VERY HIGH GRASSLAND FIRE DANGER IS LIKELY TODAY AHEAD OF THE FRONT...BUT THIS THREAT WILL SUBSIDE ONCE THE RAIN AND THUNDERSTORMS BEGIN...AND ALSO IN THE COLD AIR BEHIND THE FRONT. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE LATE TONIGHT GENERALLY ALONG AND NORTH OF HIGHWAY 50...MAINLY ON GRASSY SURFACES. NEAR TO BELOW FREEZING TEMPERATURES ARE LIKELY OVERNIGHT OVER CENTRAL KANSAS...POSSIBLY THREATENING YOUNG OR SENSITIVE VEGETATION. PLEASE SEE THE LATEST FREEZE WATCH FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW WILL BE POSSIBLE EARLY MONDAY OVER PORTIONS OF SOUTH CENTRAL KANSAS BEFORE DAYTIME TEMPERATURES RISE. LIGHT ACCUMULATIONS ARE POSSIBLE ON GRASSY SURFACES. COLD AIR WILL PERSIST INTO TUESDAY...WITH TEMPERATURES EXPECTED TO DROP INTO THE LOW TO MID 20S MONDAY NIGHT THREATENING SENSITIVE VEGETATION. PLEASE SEE THE LATEST FREEZE WATCH FOR MORE INFORMATION. THE GRASSLAND FIRE DANGER WILL BE VERY HIGH ON MONDAY...WITH VERY HIGH TO EXTREME ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON GENERALLY EAST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 13, 4:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND GST 9 NE IOLA 38.02N 95.28W
04/13/2014 E60 MPH ALLEN KS TRAINED SPOTTER
&&
CDJLocal storm report, Apr 13, 4:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST CANEY 37.01N 95.93W
04/13/2014 E60 MPH MONTGOMERY KS TRAINED SPOTTER
SPOTTER ALSO REPORTED A FEW SMALL TREE LIMBS KNOCKED
DOWN.
&&
CDJLocal storm report, Apr 13, 4:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
431 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST INDEPENDENCE AIRPORT 37.15N 95.78W
04/13/2014 M63 MPH MONTGOMERY KS AWOS
&&
CDJLocal storm report, Apr 13, 4:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST CANEY 37.01N 95.93W
04/13/2014 E75 MPH MONTGOMERY KS LAW ENFORCEMENT
SEVERAL LARGE TREE LIMBS REPORTED DOWN IN THE TOWN OF
CANEY.
&&
CDJLocal storm report, Apr 13, 4:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 5 W CANEY 37.01N 96.02W
04/13/2014 CHAUTAUQUA KS EMERGENCY MNGR
2-3 BARNS WITH ROOFS BLOWN OFF WITH NUMEROUS LARGE TREES
SNAPPED WITH SOME BLOCKING ROADS. MAIN AREA OF DAMAGE IS
SOUTH OF NIOTAZE AND WEST OF CANEY.
&&
RBLLocal storm report, Apr 13, 4:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND GST 3 S INDEPENDENCE 37.19N 95.71W
04/13/2014 M68 MPH MONTGOMERY KS STORM CHASER
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 47 min |
| Apr 13, 3:30 AM CDT | Special Weather Statement | ICT | Neosho | 30 min |
| Apr 13, 4:17 AM CDT | Freeze Watch | ICT | Barton, Ellsworth, Lincoln, McPherson, Rice, Russell and 1 more | 12 hr |
| Apr 13, 4:17 AM CDT | Freeze Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 12 hr |
| Apr 13, 11:34 AM CDT | Special Weather Statement | ICT | Woodson | 26 min |
| Apr 13, 12:01 PM CDT | Special Weather Statement | ICT | Marion | 44 min |
| Apr 13, 12:54 PM CDT | Special Weather Statement | ICT | Harvey | 36 min |
| Apr 13, 12:58 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 47 min |
| Apr 13, 1:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 38 min |
| Apr 13, 1:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 41 min |
| Apr 13, 2:09 PM CDT | Special Weather Statement | ICT | Butler | 36 min |
| Apr 13, 2:12 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 48 min |
| Apr 13, 2:49 PM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Apr 13, 2:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 64 min |
| Apr 13, 3:02 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood, Woodson | 58 min |
| Apr 13, 3:13 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 47 min |
| Apr 13, 3:17 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 43 min |
| Apr 13, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 45 min |
| Apr 13, 4:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Labette, Montgomery | 61 min |
| Apr 13, 4:38 PM CDT | Freeze Warning | ICT | Barton, Butler, Chase, Cowley, Elk, Ellsworth and 14 more | 16 hr |
| Apr 13, 4:38 PM CDT | Freeze Warning | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 40 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.